Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 24, Issue 5, 1988
Metadata
 

The Orders of Invariant Eigendistributions
Jiro Sekiguchi
pp. 679–696
Abstract | Full-Text PDF (1590 KB) | Metadata

Stopping Unitary Processes in Fock Space
David Applebaum
pp. 697–705
Abstract | Full-Text PDF (791 KB) | Metadata

Additivity of Quadratic Maps
Yaakov Friedman and Josuke Hakeda
pp. 707–722
Abstract | Full-Text PDF (1572 KB) | Metadata

C Ill-Posedness of the Mixed Problem for Hyperbolic Equations of Second Order
Masaru Taniguchi
pp. 723–730
Abstract | Full-Text PDF (620 KB) | Metadata

On Bounded Part of an Algebra of Unbounded Operators
Subhash J. Bhatt
pp. 731–737
Abstract | Full-Text PDF (695 KB) | Metadata

On a Banach Space of Functions Associated with a Homogeneous Additive Process
Akihito Hora
pp. 739–757
Abstract | Full-Text PDF (1585 KB) | Metadata

Convergence of Finite Difference Scheme and Analytic Data
Kantaro Hayakawa
pp. 759–764
Abstract | Full-Text PDF (395 KB) | Metadata

Fubini Products of C*-algebras and Applications to C*-exactness
Tadasi Huruya and Seung-Hyeok Kye
pp. 765–773
Abstract | Full-Text PDF (838 KB) | Metadata

On a Geometric Realization of A(2)
Kouichi Inoue
pp. 775–782
Abstract | Full-Text PDF (683 KB) | Metadata

Dirichlet Series and Convolution Equations
Carlos A. Berenstein and Daniele C. Struppa
pp. 783–810
Abstract | Full-Text PDF (2753 KB) | Metadata

Equivariant Phantom Maps
Nobuyuki Oda and Yoshimi Shitanda
pp. 811–820
Abstract | Full-Text PDF (422 KB) | Metadata